User menu

Asymptotic stability of a nonisothermal plug flow reactor infinite-dimensional model

Bibliographic reference Aksikas, Ilyasse ; Winkin, Joseph ; Dochain, Denis. Asymptotic stability of a nonisothermal plug flow reactor infinite-dimensional model.6th IFAC Symposium on Nonlinear Control Systems (NOLCOS 2004) (Stuttgart, Germany, 1-3 September 2004). In: Allgower, F.;, 6th IFAC Symposium on Nonlinear Control Systems (NOLCOS 2004), Institut fur systemtheorie2004, p.Vol. 3, p. 1049-54
Permanent URL http://hdl.handle.net/2078.1/67999